# SDR SWAA2021111529726

- Difficulty date: October 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE BETWEEN WS 236 TO WS 285 ON REAR SPAR AT RT WING ; 2021-461956 / [01] REPLACED ANGLE LOCATED TRAILING EDGE BETWEEN WS 236 TO WS 285 ON REAR SPAR AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG #115A2930 SHEET 8 REV -.; [02] CERTIFIED WORK PERFORMED.
